# SDR AUS20020597

- Difficulty date: June 15, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Valve
- Part number: 7321856002
- Condition: Faulty
- Location: Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

(AUS) OUTBOARD LEADING EDGE SLAT CONTROL VALVE FAULTY.
